MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® HEYMAN FOLLOWER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® HEYMAN FOLLOWER
Model Number 021100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient ordered 2 sets of followers and received only 1 each of 18fr and 20fr.There should be eight in each set and 1 each of 10fr-24fr.
 
Additional Manufacturer Narrative
The reported event was inconclusive because of poor sample condition.A bard heyman follower french size 18 and french size 20 were returned unopened in their individual packaging.The kit packaging was not returned.As the sample was returned opened from the kit, unable to determine if there were missing components.The product was not used on a patient.However the product is intended for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as review of the labeling would not prevent the reported event.Corrections: d,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARD® HEYMAN FOLLOWER
Common Device Name
HEYMAN FOLLOWER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13286588
Report Number1018233-2022-00071
Device Sequence Number11863464
Product Code FBW
UDI-Device Identifier00801741075490
UDI-Public(01)00801741075490
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number021100
Device Catalogue Number021100
Device Lot NumberMCFQ1788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown